# SDR RRXA97080

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER LIFT OFF NR 2 FIRE WARNING WENT OFF FOR A COUPLE OF SECONDS, THEN WENTOUT.  TESTED FIRE WARNING OK.  ON DESCENT INTO KDAY NR 2 FIRE WARNING SOUNDED.   AFTER FIRE WARNING RESET, COULD NOT TEST.  PROCEEDED WITH INFLIGHT SHUTDOWN OF NR 2 ENGINE.  MAINTENANCE INSPECTED NR 2 FIRE WARNING SYSTEM AND PERFORMED ENGINE GROUND RUN IAW EWA RUN UP HANDBOOK.  NR 2 ENGINE FIRE WARNING OPS CHECKS GOOD.
